Yeast Free Life Book

Can you have a yeast infection and an urinary tract infection at the same time?

Sarah Rhodes, author if Yeast Free Life Hello, I'm Sarah Rhodes. I can show you how to cure your Yeast Infections, Candida, and Thrush without using drugs or strange diets! I've taught over 5,600 women and men to do the same in 4 easy steps.
CLICK HERE TO LEARN HOW!

If so can you take a perscription for the URI and use an over the counter med for the yeast infection?

"Yeast Free Life" is a very simple, step-by-step, and 100% natural plan for getting rid of yeast infection. The symptoms are gone in 12 hours or less and the infection will never return for the rest of your life.

I know it sounds impossible but please believe me, it worked for me and it has worked for over 5,600 other women and men who have. You can eliminate yeast infection by just following the 4 simple steps described in my book... CLICK HERE TO LEARN MORE...



Book Cover - Yeast Free Life Sign up for the free Yeast Free Life Newsletter to learn the secrets of permanently curing yeast infections without doctors, drugs, or impossible diets.


Comments From Readers:

11 Comments

  1. jstchel wrote:

    Yes. Sometimes the medicine for a yeast infection can cause a UTI and visa versa

    Friday, April 30, 2010 at 5:57 pm | Permalink
  2. Marisa Wright wrote:

    Yes you could have both, but it’s more likely you have something else. There are some sexually transmitted diseases that cause burning (like a UTI) and itching/discharge both at the same time.

    Friday, April 30, 2010 at 5:57 pm | Permalink
  3. Gen wrote:

    Yes – just consult your doctor

    Friday, April 30, 2010 at 5:57 pm | Permalink
  4. CJ wrote:

    yes – Get it checked out by a GYN.

    Friday, April 30, 2010 at 5:57 pm | Permalink
  5. Em wrote:

    Yes. If the yeast infection goes untreated it can give you a UTI, and therefore you would have both at the same time.

    And I’m not 100% sure, but I think using the scrip and an OTC is fine.

    Friday, April 30, 2010 at 5:57 pm | Permalink
  6. sammyantha wrote:

    yes u can

    Friday, April 30, 2010 at 5:57 pm | Permalink
  7. monkeypb20 wrote:

    Yes you can have both at the same time… Since they are both 2 different infections in two technically different parts of the body, you can have them both at the same time (unfortunately). As for the meds, some cause interactions with other drugs, especially over the counter stuff. If you have already gotten your prescription, ask the pharmacist which over the counter stuff to use to not have any weird side effects… If you have not gone to the doctors yet, talk to them when you go and see about getting two prescriptions taht go together!

    Friday, April 30, 2010 at 5:57 pm | Permalink
  8. sashtou wrote:

    As far as I’m aware yes, and they can be one and the same too…..

    However, I’m not an authority on the subject so my answer isn’t the final one.

    So, you can mail me the £5 / $12 I only charge for this:-)

    Sash.

    Friday, April 30, 2010 at 5:57 pm | Permalink
  9. mommyofthree wrote:

    Yep to both questions. Also when you get the antibiotics for the UTI they can cause yeast infections as well. I usually ask for a Diflucan prescription with antibiotics and take it midway through the course of medicine. But…the over the counter stuff works too. Feel better!

    Friday, April 30, 2010 at 5:57 pm | Permalink
  10. Frank B wrote:

    Handle it all at your GP. An untreated uti can lead to further infection and a possible EXAM from a specialist. Trust me, you don’t want an exam from a specialist- it’s very invasive to say the least. A strong antibiotic like cipro or levaquin can wipe out your troubles>

    Friday, April 30, 2010 at 5:57 pm | Permalink
  11. Jugi wrote:

    Yes, it happened to me.

    The combination you mentioned should be fine.

    However, if you’re going to the doctor anyway, they can give you a prescription for your yeast infection that’s much easier than the OTC stuff (a single pill, if I recall correctly).

    Friday, April 30, 2010 at 5:57 pm | Permalink

Post a Comment

You must be logged in to post a comment.


Other Questions: